# SDR HALA2013042800047

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 10,274 hours, 1,655 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS BENT BLADE,  7.5 INCHES FROM FILLET ON NR 9 FAN BLADE.  PERFORMED AMM 72-31-41-200-801-A, FOUND WITHIN LIMITS IAW AMM.
